Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 70, NWS Mobile, AL

June 4, 2010Conecuh County, Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 4, 2010, 4:36 PM CDT for Conecuh County, Monroe County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2010, 4:36 PM CDT (21:36 UTC)
Expired
Jun 4, 2010, 5:15 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Conecuh County, AL, Monroe County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1275 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WUUS54 KMOB 042136
SVRMOB
ALC035-099-042215-
/O.NEW.KMOB.SV.W.0070.100604T2136Z-100604T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
436 PM CDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  EAST CENTRAL MONROE COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 515 PM CDT

* AT 434 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS OVER 60 MPH.  THIS STORM WAS NEAR NICHBURG...OR ABOUT 10
  MILES EAST OF MONROEVILLE...AND MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FAIRNELSON BY 500 PM CDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3170 8691 3165 8692 3163 8691 3161 8691
      3160 8689 3158 8688 3136 8714 3147 8730
      3179 8704
TIME...MOT...LOC 2136Z 220DEG 14KT 3149 8715

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:28 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 4, 3:28 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
328 PM CDT FRI JUN 4 2010

.SHORT TERM [TONIGHT THROUGH SATURDAY NIGHT]...WEATHER MAPS SHOW LOW
PRESSURE SPINNING NORTH OF LAKE CHARLES LOUISIANA. EAST OF THE
LOWER/MID LEVEL CYCLONIC CIRCULATION INITIALLY...A SERIES OF MID LEVEL
DISTURBANCES RIDING NORTH NORTHEAST LOOKS TO KEEP AT LEAST THE
WESTERN ZONES ACTIVE INTO THIS EVENING. RADAR ALREADY INDICATES THIS
POTENTIAL AS THUNDERSTORM COVERAGE HAS INCREASED OVER SOUTHERN
MISSISSIPPI ACROSS SOUTHEAST LOUISIANA AND THE MISSISSIPPI SOUND.
STORMS WILL BE MOVING NORTH NORTHEAST FAIRLY RAPIDLY AT 35 TO 40 MPH.
THIS WILL MITIGATE A LONG DURATION OF HEAVY RAIN AT ANY ONE TIME. A
FEW STORMS COULD ALSO BECOME BRIEFLY SEVERE EARLY ON IN THE WESTERN
COUNTIES.

THE UPPER TROUGH/LOW PRESSURE SYSTEM TO OUR WEST IS FORECAST TO OPEN
UP ON SATURDAY BECOMING MORE STRETCHED OUT ACROSS THE DEEP SOUTH INTO
THE WESTERN GULF BY SATURDAY NIGHT. THE POSITION OF THE HIGH LEVEL
SHEAR ZONE ASSOCIATED WITH THIS FEATURE STILL LOOKS TO BE ENOUGH TO
THE WEST TO MAINTAIN SCATTERED TO NUMEROUS TSTMS ACROSS THE REGION.
SEE LITTLE CHANGE IN THE SURFACE WIND FLOW WHICH WILL BE FROM A SOUTH
TO SOUTHWEST DIRECTION AS SURFACE LOW OVER WESTERN LOUISIANA DISSIPATES
THROUGH THE DAY SATURDAY AND HIGH PRESSURE OVER THE FL STRAITS NOSES
WESTWARD. CONSIDERING THIS...LITTLE OVERALL CHANGE IN DAILY
LOWS/HIGHS IN THE NEAR TERM. AWAY FROM ANY TSTM INFLUENCES...LOWS IN
THE LOWER 70S INTERIOR/UPPER 70S COAST. HIGHS NEAR 90 INTERIOR/ MID-
UPPER 80S COAST.

.LONG TERM [SUNDAY THROUGH FRIDAY]...UPPER AIR PATTERN IS PROGGED TO
CHANGE AS WE MOVE INTO THE BEGINNING OF THE NEW WEEK. WESTERN GULF
UPPER LEVEL SHEAR ZONE/TROUGH IS FORECAST TO PUSH WESTWARD OVER THE
RIO GRANDE VALLEY AS NOSE OF HIGH LEVEL RIDGE BUILDS IN OUT OF THE
SOUTHERN HIGH PLAINS. THIS COULD SUPPORT A WEAK FRONT/SURFACE TROF TO
SINK SOUTHWARD INTO THE AREA SUNDAY AND MONDAY. A SLIGHTLY DRIER AIR
MASS LOOKS TO SET UP TO THE NORTHEAST OF THE DISSIPATING BOUNDARY.
WITH THE UPPER RIDGE NOSING IN...DAYTIME HIGH TEMPERATURES NORTH OF
THE BEACHES SHOULD HAVE NO PROBLEM LIFTING INTO THE MIDDLE 90S FROM
MON-THU. CONSIDERING THE AFTERNOON HUMIDITY...HEAT INDICES EXPECTED
TO LIFT ABOVE THE CENTURY MARK. A FEW AREAS COULD POSSIBLY SEE HEAT
INDICES AS HIGH AS 108 OR SO NEXT WEEK.

LOW END CHANCES OF RAIN. THE LOWER LAYERS REMAIN MOIST BUT WITH
WARMER AIR ALOFT...ONLY ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED...MAINLY IN THE AFTERNOONS. WILL HAVE TO WATCH
MID LEVEL DISTURBANCES IN THE HIGH LEVEL NORTHWEST FLOW NEXT WEEK TO
AID IN CONVECTIVE INITIATION. /10

&&

.AVIATION [18Z ISSUANCE]...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
INCREASE IN COVERAGE THROUGH THE AFTERNOON HOURS AT ALL TERMINALS.
IFR TO LIFR CONDITIONS ARE POSSIBLE IN AND AROUND THUNDERSTORMS
THROUGH LATE AFTERNOON. COVERAGES WILL DECREASE LATE THIS EVENING
WITH ADDITIONAL DEVELOPMENT EXPECTED EARLY SATURDAY...HOWEVER TIMING
IS TOO UNCERTAIN TO INCLUDE IN THE FORECAST ON THIS ISSUANCE. /13

&&

.MARINE...SOUTHERLY FLOW WILL INCREASE TONIGHT AHEAD OF AN AREA OF
LOW PRESSURE THAT WILL MOVE NORTHEAST AND WEAKEN THROUGH SATURDAY.
AS THE THE LOW PRESSURE SYSTEM WEAKENS ON SATURDAY...WINDS AND SEAS
WILL DECREASE. A WEAK FRONT IS EXPECTED TO DISSIPATE AS IT NEARS THE
GULF COAST ON MONDAY WITH A GENERAL WEST TO SOUTHWEST FLOW EARLY
NEXT WEEK BECOMING SOUTHERLY BY MID WEEK AS HIGH PRESSURE BUILDS
WESTWARD ACROSS THE NORTH CENTRAL GULF. /13

&&

.FIRE WEATHER...FIRE WEATHER PLANNING AGENCIES CONDUCTING ANY
CONTROLLED BURN ACTIVITIES THIS WEEKEND WILL BE DEALING WITH PASSING
TSTMS FROM TIME TO TIME. WE HAVE NO HEADLINES AS LOWEST DAYTIME RH
WILL RANGE FROM ~55% OVER THE INTERIOR TO ~65% OVER THE COASTAL
ZONES...ON AVERAGE THIS WEEKEND. DAYTIME DISPERSION AVERAGE TO GOOD
NEXT COUPLE DAYS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  90  75  90 /  60  60  30  60
PENSACOLA   78  89  78  90 /  40  60  30  60
DESTIN      79  87  79  88 /  30  60  30  60
EVERGREEN   72  91  73  92 /  40  60  30  60
WAYNESBORO  71  87  72  91 /  60  50  30  40
CAMDEN      71  88  71  92 /  40  60  30  50
CRESTVIEW   73  91  73  92 /  30  60  30  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 7 PM FRIDAY TO 7 AM SATURDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MOBILE BAY...WATERS FROM
     DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Jun 4, 5:35 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
535 AM CDT FRI JUN 4 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
535 AM CDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL SYSTEM WILL MOVE EAST FROM OVER THE SOUTHERN PLAINS TO
OVER THE LOWER MISSISSIPPI RIVER VALLEY...BRINGING SCATTERED TO
NUMEROUS THUNDERSTORMS TODAY INTO TONIGHT. SOME OF THESE
THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE
PRIMARY THREAT. THE CHANCE FOR LARGE HAIL WILL BE LIMITED BY A VERY
MOIST ATMOSPHERE. THIS ABUNDANT MOISTURE WILL ALLOW FOR SOME
LOCALITIES TO SEE VERY HEAVY RAINS...WITH GENERAL ANNOYANCE PONDING
OF WATER THE RESULT. A FEW LOCALITIES MAY SEE MORE SIGNIFICANT
FLOODING...ESPECIALLY IF SEVERAL STORMS TRAIN OVER AN AREA...OR A
SLOW MOVEMENT IS REALIZED.

AS THE UPPER SYSTEM APPROACHES THE AREA...WINDS WILL STRENGTHEN OVER
THE COASTAL WATERS...WITH SMALL CRAFT URGED TO EXERCISE CAUTION
TODAY...AND A SMALL CRAFT ADVISORY IN EFFECT FOR TONIGHT INTO
SATURDAY. THIS MODERATE TO STRONG ONSHORE FLOW...WHEN COMBINED WITH
A LARGE TIDAL RANGE...WITH CAUSE AN INCREASED RISK FOR RIP CURRENTS
OVER ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE INCREASE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO
MONDAY...THEN TAPER OFF. DAMAGING WINDS AND POSSIBLE LOCALIZED
FLOODING WILL CONTINUE INTO MONDAY.

THE UPPER SYSTEM WILL PASS OVER THE AREA SUNDAY...WITH WINDS AND SEAS
BEGINNING TO DECREASE TO MODERATE OVER THE OFFSHORE WATERS. THIS WILL
CONTINUE TO CREATE PROBLEMS FOR SMALL CRAFT INTO MONDAY. ALSO...THE
INCREASED RISK OF RIP CURRENTS WILL CONTINUE INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
THERE IS A SMALL CHANCE OF ACTIVATION OF STORM SPOTTERS AND EMERGENCY
MANAGEMENT BEING NEEDED TODAY INTO TONIGHT.

In the hours before

Special weather statement, Jun 4, 2:35 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT FRI JUN 4 2010

MSZ075-042015-
PERRY-
INCLUDING THE CITIES OF...NEW AUGUSTA...
235 PM CDT FRI JUN 4 2010

...A STRONG THUNDERSTORM WILL AFFECT WESTERN PERRY COUNTY...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF JANICE...MOVING NORTH AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
JANICE...NEW AUGUSTA...MAHNED AND WINGATE THROUGH 315 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jun 4, 3:01 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
301 PM CDT FRI JUN 4 2010

MSZ075-076-042045-
PERRY-GREENE-
301 PM CDT FRI JUN 4 2010

...A STRONG THUNDERSTORM WILL AFFECT PERRY AND GREENE COUNTIES...

AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BEAUMONT...MOVING NORTH AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
HINTONVILLE...RICHTON...SAND HILL AND RHODES THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jun 4, 3:29 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
329 PM CDT FRI JUN 4 2010

MSZ076-042115-
GREENE-
INCLUDING THE CITIES OF...LEAKESVILLE...
329 PM CDT FRI JUN 4 2010

...A STRONG THUNDERSTORM WILL AFFECT GREENE COUNTY...

AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF JONATHAN...MOVING NORTHEAST
AT 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
AVERA...BOTHWELL AND PIAVE THROUGH 415 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A SHORT
PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jun 4, 3:37 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT FRI JUN 4 2010

MSZ075-078-079-042130-
GEORGE-STONE-PERRY-
INCLUDING THE CITIES OF...LUCEDALE AND WIGGINS...
337 PM CDT FRI JUN 4 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GEORGE...STONE AND
PERRY COUNTIES...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 33 MILES WEST OF ROGERS LAKE TO 24
MILES SOUTH OF MCHENRY...MOVING NORTHEAST AT 30 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
ROGERS LAKE...PERRY...MCHENRY...WLOX TV STATION TOWER...TEN MILE AND
PERKINSTON THROUGH 430 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:48 AM CDTSmall Craft Advisory for WindsMOB18 hr
Jun 4, 4:31 PM CDTSpecial Marine WarningMOB59 min
Jun 4, 5:29 PM CDTSpecial Marine WarningMOB46 min
Jun 4, 6:16 PM CDTSpecial Marine WarningMOB59 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.